Exploring economic time series: a Bayesian graphical approach

Marriott, J.M., Naylor, J.C. and Tremayne, A.R., 2003. Exploring economic time series: a Bayesian graphical approach. Econometrics Journal, 6, pp. 1-22.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Econometrics Journal
Creators: Marriott, J.M., Naylor, J.C. and Tremayne, A.R.
Date: 2003
Volume: 6
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:41
Last Modified: 19 Oct 2015 14:35
URI: http://irep.ntu.ac.uk/id/eprint/16574

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year